Home           Contact us           FAQs           
    
     Journal Home     |     Aim & Scope    |    Author(s) Information      |     Editorial Board     |     MSP Download Statistics
    Abstract
2010 (Vol. 2, Issue: 5)
Article Information:

A Common Fixed Point Theorem in M-fuzzy Metric Spaces Satisfying Integral Type Implicit Relations

Deo Brat Ojha and Manish Kumar Mishra
Corresponding Author:  Manish Kumar Mishra 

Key words:  Fixed point, M-fuzzy metric space, weakly compatible mappings, , , ,
Vol. 2 , (5): Page No: 418-421
Submitted Accepted Published
2010 April, 27 2010 May, 17 2010 August, 01
Abstract:

In this note, a general common fixed point theorem of integral type for two pair of w eakly compatible mapping satisfying integral type implicit relations is obtained in M-fuzzy metric space.
Abstract PDF HTML
  Cite this Reference:
Deo Brat Ojha and Manish Kumar Mishra, 2010. A Common Fixed Point Theorem in M-fuzzy Metric Spaces Satisfying Integral Type Implicit Relations.  Research Journal of Applied Sciences, Engineering and Technology, 2(5): Page No: 418-421.
    Advertise with us
 
ISSN (Online):  2040-7467
ISSN (Print):   2040-7459
Submit Manuscript
   Current Information
   Sales & Services
Home  |  Contact us  |  About us  |  Privacy Policy
Copyright © 2015. MAXWELL Scientific Publication Corp., All rights reserved